# SDR SWAA2017041713123

- Difficulty date: April 3, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR LOWER FUSELAGE CUTOUT CRACKED AT BS 235.8.   REPAIRED THE SKIN IAW SRM.
